MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LNR 32IDX52OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LNR 32IDX52OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1220-32-052
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Not Applicable (3189); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A patient was treated with a biolox forte ceramic femoral head.As the patient was turned on to the back post surgery the femoral head disengaged and had to be revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
DUR MAR NEUT LNR 32IDX52OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9738675
Report Number1818910-2020-05585
Device Sequence Number16232015
Product Code LPH
UDI-Device Identifier10603295015451
UDI-Public10603295015451
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number1220-32-052
Device Catalogue Number122032052
Device Lot Number9296693
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 STD SIZE 10; DUR MAR NEUT LNR 32IDX52OD; HIP BALL BIOLOX 32 +5 12/14
Outcome Attributed to Adverse Event Required Intervention;